# SDR IPXA201409084200

- Difficulty date: August 25, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 69,950 hours, 13,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AJC75825
- Condition: Cracked
- Location: Empenage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, EMPENAGE INTERCOSTAL CRACKED AT LOWER PYLON CARRY THRU REAR CENTER, SPAR TO REAR SPAR BETWEEN STA Z=200 TO Z=224 AND Y=2164.  ACCOMPLISHED PERMANENT REPAIR TO EMPENAGE LOWER PYLON CARRY THRU INTERCOSTAL BETWEEN STA Z=200 TO Z=224 AND Y=2164 IAW SRM 55-30-02, REPAIR 7, FIG 204.
